MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VANSONNENBERG SUMP; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION VANSONNENBERG SUMP; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 33095
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the catheter shaft separated.A vansonnenberg sump drainage catheter was selected for use.On (b)(6) 2019 the catheter was installed inside the body of the patient.A malfunction was then noted on the catheter after installation.The catheter shaft had separated which prevented the device from functioning.Surgical intervention was required to remove and replace the device.On (b)(6) 2019 a procedure was performed to replace the device with a new device.There were no reported patient consequences and the patient status was good.

Brand Name
VANSONNENBERG SUMP
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9459946
Report Number2134265-2019-15516
Device Sequence Number3072619
Product Code FFA
UDI-Device Identifier08714729138129
UDI-Public08714729138129
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33095
Device Catalogue Number33095
Device Lot Number0024478975
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR